# SDR SWAA2023120517172

- Difficulty date: November 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS500+3 TO BS500+17 RBL22 WL156 HAS MULTIPLE AREAS AROUND NUT PLATE HOLES<[01] VERIFIED STEP 1;2 COMPLETE.;[02] DAMAGED SHIELD REPLACED DUE NO DATA FOUND ON SRM NEW SHIELD LOCATED; DRILLED AND INSTALLED IAW SRM 51-40-02-0G-0 AND 51-40-05-0G-0; AND DWG 143A0080.;[03] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 2 AND MEASUREMENT TABLE.
